People

 

Faculty: Dziobiak, Wieslaw

Education:
Ph.D., 1982, Wroclaw University, Poland

Research Interests:


Teaching Interests:


Articles:
Dziobiak, Wieslaw; Ježek, Jaroslav; McKenzie, Ralph Avoidable structures. II. Finite distributive lattices and nicely structured ordered sets. Algebra Universalis 60 (2009), no. 3, 259–291. (Reviewer: Friedrich Wehrung), 06A06 (06D05 08A30)

Dziobiak, Wieslaw; Ježek, Jaroslav; McKenzie, Ralph Avoidable structures. I. Finite ordered sets, semilattices and lattices. Algebra Universalis 60 (2009), no. 3, 247–258. (Reviewer: Friedrich Wehrung), 08A30 (06A06 06A12 06B05)

Dziobiak, Wieslaw; Maróti, Miklós; McKenzie, Ralph; Nurakunov, Anvar The weak extension property and finite axiomatizability for quasivarieties. Fund. Math. 202 (2009), no. 3, 199–223. (Reviewer: Aleksandr V. Kravchenko), 03C05 (08A99 08B10 08C15)

Czelakowski, Janusz; Dziobiak, Wieslaw On truth-schemes for intensional logics. Rep. Math. Logic No. 41 (2006), 151–171, 03B45

Berman, Joel; Dziobiak, Wieslaw; Pigozzi, Don; Raftery, James In memory of Willem Johannes Blok 1947–2003. Studia Logica 83 (2006), no. 1-3, 5–14, 01A70 (03-06)

Webpage: http://math.uprm.edu/academic/people.php

Email: wieslaw.dziobiak@upr.edu

Office: OF-337

Phone:

Position: Professor

 

Go Back